# SDR REXA2013070401085

- Difficulty date: July 3, 2013
- Submitted: July 4, 2013
- Operation: Air carrier
- Aircraft: N840AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8040
- Aircraft time: 12,839 hours, 12,487 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE ON RT SIDE AT FS 484 ARE CRACKED AT RBL 27 AND RBL 36.  REPAIRED IAW REO 601R-53-41-059.
